# SDR DALA2018110136383

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 56,791 hours, 20,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 4742258) TERRIBLE ODOR COMING INTO CABIN UPON TOUCHDOWN + TAXI OUT FROM RDU. CLEANED RECIRCULATION BAY FLOOR PER P.S. 900-1-2-2 NO.2. ALSO R/R RECIRCULATION FILTERS PER B737 AMM 21-25-01. RAN PACKS FOR MULTIPLE HOURS W/ APU, AND BOTH ENGINES AT IDLE. NO ODOR PRESENT.
